International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 7, Pages 433-435
A subordination theorem for spirallike functions
Department of Mathematics, Sant Longowal Institute of Engineering & Technology, Longowal 148 106, (Punjab), India
Received 24 November 1999
Copyright © 2000 Sukhjit Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove a subordination relation for a subclass of the class of